# SDR 08FDEA00576

- Difficulty date: February 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 1060031116
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING FUEL PANEL 541DB HAS SURFACE/FRETTING CORROSION.  REMOVED CORROSION, FOUND TO BE OUT OF SRM 57-20-01, SECTION A-A, DETAIL I LIMITS.  ORDERED AND RECEIVED NEW PANEL, PN: 10-60031-116.
